# SDR USAASB00187

- Difficulty date: July 9, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6527 - AFTER TAKEOFF, THE LANDING GEAR LEVER WOULD NOT MOVE UP TO THE RETRACT POSITION.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE S-106 AIR GROUND SENSE PROXIMITY SENSOR IN ASSOCIATION WITH MM.  OPERATIONAL CHECK GOOD.  (M)
